# SDR DALA2019120607172

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N919DU
- Make and model: Boeing 737932ER
- Aircraft serial: 63531
- Aircraft time: 2,873 hours, 1,135 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Lens
- Condition: Missing
- Location: Warning Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6701524) DURING INSPECTION FOUND DOOR WARNING PANEL MISSING LENS COVER. REPLACED LENS COVER CKS NML.
